# SDR SIMA20130715004

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 21,730 hours, 17,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A "HYD 1 LOW QTY" BLUE MESSAGE IN FLIGHT.  DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED WITHOUT INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  FOUND NR 2 HYD SYSTEM OVERSERVICED.  BALANCED BOTH NR 1 & 2 IAW ETN EM-29-023.  REPLENISHED NR 1 & NR 2 HYD SYSTEMS ABOVE REFILL IAW AMM TASK 12-13-01-600-802-A. NO LEAKAGE.  ACFT RETURNED TO SERVICE.
